Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
171 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of noriday?

Hi, I am 23yrs old and recently started taking the pill after a long break from birth control. I ve been taking noriday for around 6 weeks and in the last two weeks my breasts have become very tender. In the last week I have had period pains which I suffer with anyway however they feel worse then normal and my period is not very heavy to say I m havin so much pain it s appearing as brown discharge. Is this a common side affect of noriday or is there a possibility I could be pregnant?
Sat, 26 Jun 2021
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

It could be either. I recommend going to your doctor, get a pregnancy test, and if that is negative, discuss whether you should try another couple of months with this dosage or try a different birth control pill.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Gerald Lee, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Breast cancer


What are the side effects of noriday?

Hi, It could be either. I recommend going to your doctor, get a pregnancy test, and if that is negative, discuss whether you should try another couple of months with this dosage or try a different birth control pill. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Gerald Lee, Internal Medicine Specialist